# SDR 20000508SH016

- Difficulty date: April 11, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N1298M
- Make and model: Cessna 182P
- Aircraft serial: 18264280
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 122101015
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED RIVETS AT FORWARD LOWER END OF FLAP TRACK AND CRACKED FLAP TRACKMOUNTING ANGLE LOWER END FORWARD.  WING FLAP WAS DAMAGED WHEN FLAPS WERE RETRACTED AND CONTACT WAS MADE  WITH BRACKET IN FLAP WELL.  POSSIBLE CAUSE, OPERATING FLAPS AT HIGHER THAN NORMAL SPEEDS.  (X)
